A Riemann-Hilbert problem and the Bernoulli boundary condition in the variational theory of Stokes waves
Shargorodsky, E. and Toland, J. F., 2003. A Riemann-Hilbert problem and the Bernoulli boundary condition in the variational theory of Stokes waves. Annales De L Institut Henri Poincare: Analyse Non Linéaire, 20 (1), pp. 37-52.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Shargorodsky, E.and Toland, J. F.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)